It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-09-2007, 01:16 AM   #1
Veteran
(female)
 
Join Date: Jun 2006
Location: Florida
Posts: 425
Sherri5186 HB User
Anxiety Non-stop?

Hi Everyone,

I have been having all the symptoms of anxiety(breathing problems,
headache,tightness in chest,dry heaves,diarhea,dizziness,hands
trembling)now for 4 and a half days.Only time I have any relief is for
a few hours after I take my Ativan(only 0.5),I have been taking 2 or
3 a day.But,it will NOT stop,problems sleeping 2 nights.

Went to ER and they confirmed this to be anxiety.How long will this
go on?Does anyone only have this anxiety about a week before your
period?Mine is about to start,just wondering.My other doctor added
Zoloft(only been on that for 2 days now).Should I wait until after my
period,or should I go see my doctor now about increasing my Ativan,
seems like a low dose compared to alot of you here.I was put on this
Ativan for seizures and it seems like it has caused the anxiety.ER said,
NO. Please any advice or opinions will be appreciated.I am about to go
insane.

Take care,Sherri

 
Old 08-09-2007, 04:13 AM   #2
Veteran
(female)
 
Join Date: Jul 2007
Location: nicosia, cyprus
Posts: 350
thaliak HB Userthaliak HB Userthaliak HB Userthaliak HB Userthaliak HB Userthaliak HB User
Re: Anxiety Non-stop?

Hello Sherri,
I haven't tried the meds you are taking but I know that drugs like Zoloft take a little longer than two days to sink in.
Also I have found that my anxiety and panic attacks increase a few days before my period despite the medication am on. Then as soon as it starts everything goes back to normal again. If you think you cannot stand it talk to your doctor about Ativan. He may want to increase it a little until the other med takes hold.
Good luck and do not be scared. This is the way it is. You will get better in time.God bless

 
Sponsors Lightbulb
   
Old 08-09-2007, 04:18 AM   #3
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: Boston, MA
Posts: 1,344
j2006 HB User
Re: Anxiety Non-stop?

Hey, the increased anxiety could be from starting zoloft. Either you may be anxious about starting or the initial start up of a med like zoloft can increase anxiety for a short time (side effect).

I used to use ativan sometime las year but my doctor switched me to Klonopin, which is an anti seizure drug and used for anxiety/panic. Klonopin acts similar to ativian but stays in your system alot longer than ativan. I now use it along with Keppra on an as needed basis. I split a .5mg pill and I am fine for the day.

This may be something to look into.

Did they start you on the lowest dose of the Zoloft?

I am not at my best the week before my period and sometimes during. Lovely hormones take charge.

Let me know if I can help.

Last edited by j2006; 08-09-2007 at 04:20 AM.

 
Old 08-09-2007, 06:31 AM   #4
Veteran
(female)
 
Join Date: Jun 2006
Location: Florida
Posts: 425
Sherri5186 HB User
Re: Anxiety Non-stop?

Hi,

No,I don't think the Zoloft is the lowest,it's 50mg(half a pill)for
a week then it will be the 100mg.My anxiety problems started
2 days before I was even put on the Zoloft.I thought it could
have been the anxiety of seeing a psychiatrist for the first time.
But,I have never had problems like that before.
Glad to know that others have had anxiety before period.Because
mine is already a little late,and that is when my seizures normally
come.Again,no seizures,but,anxiety instead.Don't know which is
worse,at least I am use to seizures and do not have so much after
effects,like this anxiety.

Feeling a little better this morning,hopefully it stays this way,it has
come and gone.Hopefully this time is stays GONE.

Take care,Sherri

 
Old 08-10-2007, 07:19 PM   #5
Veteran
(female)
 
Join Date: Jun 2006
Location: Florida
Posts: 425
Sherri5186 HB User
Re: Anxiety Non-stop?

j2006,

You were right,it was the Zoloft,I just had a very slight breathing
problem the two days before(maybe know I was going to see a
psychiatrist for the first time).But,it wasn't even 24 hours after I
started the Zoloft that it all kicked and had to go to ER.Well,I never
really felt like I needed it because the Ativan has done wonders.So,
I stopped taking them today since I had only been on them for 4 days.
And as of now I feel wonderful.Still had a bad headache good portion
of today,but,now all of that has subsided.You should be a doctor

Take care,Sherri

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Anxiety and throat cancer j2cunningham Cancer: Throat 1 11-12-2008 09:55 PM
Does this sound like anxiety? Steven45 Anxiety 1 10-01-2008 10:20 PM
Panic Attacks/Anxiety/Depression...The Root of all Evil. anders15 Anxiety 20 04-19-2008 06:55 PM
anxiety & tmj? Kay1234 Anxiety 14 02-22-2008 06:04 PM
Non-Allergic Rhintis/Head Pressure- Anxiety Cause??? blklagoon1 Anxiety 1 08-11-2007 11:11 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), iluv (9), Skip4 (9), solofelix (8), slenderella (8)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!